# SDR AALA20160824001

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 92,625 hours, 15,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Damaged
- Location: Seat 25b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25B DAMAGED. REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-10. OPS CHECKED NORMAL.
